RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 5, Pages 73–84 (Mi izv42)  

On a weak extremum principle for a second-order elliptic system

L. I. Kamynin, B. N. Khimchenko


Abstract: A class of second-order elliptic systems is discussed, for which a notion of “stochastic” weak extremum principle is introduced, and some necessary and sufficient conditions for it to hold are proved.

Full text: PDF file (954 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:5, 949–961

Bibliographic databases:

MSC: 35J15
Received: 30.09.1994

Citation: L. I. Kamynin, B. N. Khimchenko, “On a weak extremum principle for a second-order elliptic system”, Izv. RAN. Ser. Mat., 59:5 (1995), 73–84; Izv. Math., 59:5 (1995), 949–961

Citation in format AMSBIB
\Bibitem{KamKhi95}
\by L.~I.~Kamynin, B.~N.~Khimchenko
\paper On a~weak extremum principle for a~second-order elliptic system
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 5
\pages 73--84
\mathnet{http://mi.mathnet.ru/izv42}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1360635}
\zmath{https://zbmath.org/?q=an:0873.35013}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 5
\pages 949--961
\crossref{https://doi.org/10.1070/IM1995v059n05ABEH000042}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UH54100005}


Linking options:
  • http://mi.mathnet.ru/eng/izv42
  • http://mi.mathnet.ru/eng/izv/v59/i5/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:171
    Full text:52
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019